# SDR AALA201602059020

- Difficulty date: February 4, 2016
- Submitted: February 6, 2016
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 11,621 hours, 1,809 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  AFTER TOP OF DESCENT AT 40 MINUTES FROM DESTINATION.  FLIGHT ATTENDANTS REPORTED ELEC SMELL THROUGHOUT CABIN.  ACCOMPLISHED JC 33L00021001 TROUBLESHOOT CABIN AIR QUALITY.  ACFT OK FOR SERVICE.
